Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lou's response-Dr. Quackenbush SLS

Posted by Robert_Burton_1621 on July 1, 2015, at 5:49:06

In reply to Re: Lou's response-Dr. Quackenbush Scleme1, posted by SLS on June 30, 2015, at 8:14:38

> > Lou What's the matter with you? Thankfully, I know myself and the medications that I take well enough to understand that everything you are saying is bullsh*t. Why would you try and scare people with your lies and fearmongering? I do not appreciate your convoluted insight or help. Please do not post a response or any further comments in my thread. I would like to hear from honest, intellectual people. I think you might need to switch mess yourself!
>
> Hi, Aaron.
>
> I avoid reading and replying to the posts of Mr. Pilder. I have found that to reply to them is without effect and only tempts me to say uncivil things out of frustration. I would recommend to anyone who feels similarly frustrated and is habitually upset by what Mr. Pilder writes that they avoid interacting with him entirely.
>
> I hope that I was careful enough not to disparage or otherwise qualify the statements of Mr. Pilder. I have, however, tried to qualify my reactions to and subsequent avoidance of them.
>
> I will check from time to time to see if posts are better redirected and placed on the Administration board in so that the Medication board remains on topic for treatment issues. Of course, this is open to subjective judgement.
>
> Civil communication as suggested by Psycho-Babble:
>
> http://www.dr-bob.org/babble/faq.html#civil
>
>
> - Scott

Hi also Aaron.

Scott's advice is, on the relevant subject, salutory. I regrettably left psychobabble for months because of the persistent, mostly unconstructive, mostly poorly-informed, mostly inapposite, and sometimes highly offensive and accusatory interventions by Mr Pilder to threads initiated by members with conscientious questions who are suffering often intractable conditions and symptoms. I left at a time when I first started on parnate and needed all the well-informed advice and support I could get. Since leaving, I have had two hypertensive crises, one very dangerous, but felt disinclined to resume my participation here because of the apprehension that Mr. Pilder would seek irrelevantly to monopolise any thread I might compose. Reading his interventions - even seeing them listed in the thread - became a source of anxiety and deep disappointment. Responding to them even more so: nothing can be gained from doing so, and much can be compromised, including one's mental health and the confidence one has in pyschobabble as a forum worth remaining associated with and contributing to.

I commend the substance of your response to Mr Pilder but, in your best interests, it would be best to make it your last.

Best.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Robert_Burton_1621 thread:1080069
URL: http://www.dr-bob.org/babble/20150629/msgs/1080136.html